MAUDE Adverse Event Report: KARL STORZ IMAGING CCU,MODULAR,IMAGE1 S X-LINK,US

KARL STORZ IMAGING CCU,MODULAR,IMAGE1 S X-LINK,US
Model Number TC301US
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).Cross reference complaint id: (b)(4).
 
Event or Problem Description
It was reported that prior to the procedure on (b)(6) 2025 there was a very bad signal and image disruption when using with single scopes.No negative impact in state of health reported.Cross reference mdr: 2027009-2025-00163.2027009-2025-00179.
 
Additional Manufacturer Narrative
The device was returned to the manufacturing site.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Cross reference complaint id: (b)(4).
 
Additional Manufacturer Narrative
Per evalution by the manufacturing site: complaint verified - on a few occasions, after several hours of use, the ccu would display incompatible camera head detected, but the image would remain live and usable - no actual image drops were detected during testing.The customer returned 3 devices, which were all evaluated together: tc201us, tc301us, and tc028.The customer did not return any of their single-use scopes, so a test fixture single-use scope was used.During a week and a half of testing, the image never dropped out or was unusable.The incompatible head message only occurred on 3 occasions during a week and a half of testing.Since the failure rate was so low, a specific root cause could not be determined - repeatability was extremely rare and unpredictable.A functional testing indicated that the failure is being caused by the customer's tc301us.This was done by testing the customer's ccu with other test fixture ccus; the failure only occurred on system setup combinations utilizing the customer's tc301us.The issue is related to the customer's intermittent tc301us motherboard, which should be replaced.The issue was isolated to the customer's tc301us.This event is filed under internal complaint id (b)(4).Cross reference complaint id are documented in section h10.

Brand Name
CCU,MODULAR,IMAGE1 S X-LINK,US
Common Device Name
CCU,MODULAR,IMAGE1 S X-LINK,US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key21361233
Report Number2027009-2025-00178
Device Sequence Number8438312
Product Code FET
UDI-Device Identifier04048551356562
UDI-Public04048551356562
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC301US
Device Catalogue NumberTC301US
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer02/13/2025
03/11/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date02/20/2025
03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown